Nonparametric estimating equations for circular probability density functions and their derivatives

Di Marzio, M, Fensore, S, Panzera, A et al. (1 more author) (2017) Nonparametric estimating equations for circular probability density functions and their derivatives. Electronic Journal of Statistics, 11 (2). pp. 4323-4346. ISSN 1935-7524

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: This article is open access article under the terms of the Creative Commons Attribution 4.0 International License.
Keywords: Circular kernels, density estimation, Fourier coefficients, jackknife, sin-polynomials, trigonometric moments, von Mises density
Dates:
  • Published: 28 December 2017
  • Accepted: 27 July 2017
  • Published (online): 13 November 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Nov 2017 11:23
Last Modified: 04 Jan 2018 08:47
Status: Published
Publisher: Institute of Mathematical Statistics
Identification Number: https://doi.org/10.1214/17-EJS1318

Share / Export

Statistics